MathSciNet Relay Station
MathSciNet bibliographic data
MR2245500 05C80 (60C05 60G42 68P05 68P10 68W40)
Katona, Zsolt Levels of a scale-free tree. Random Structures Algorithms 29 (2006), no. 2, 194–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement